您当前的位置:
首页 >
文章列表页 >
Research of the Multi Parameter Edge of Chaos of Non- linear Simple Pendulum System
更新时间:2022-10-20
    • Research of the Multi Parameter Edge of Chaos of Non- linear Simple Pendulum System

    • Vol. 39, Issue 8, Pages: 1-4(2015)
    • DOI:10.16578/j.issn.1004.2539.2015.08.001    

      CLC:

    扫 描 看 全 文

  • He Shanghong, Xie Jin, Cheng Jiefeng, et al. Research of the Multi Parameter Edge of Chaos of Non- linear Simple Pendulum System. [J]. 39(8):1-4(2015) DOI: 10.16578/j.issn.1004.2539.2015.08.001.

  •  

0

Views

301

下载量

1

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

No data

Related Author

No data

Related Institution

No data
0